Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME UNICITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3450

  • Page / 138

Export

Selection :

  • and

THE UNIQUENESS OF CERTAIN AUTOMORPHIC GRAPHSBUEKENHOUT F; ROWLINSON P.1981; GEOM. DEDIC.; ISSN 0046-5755; NLD; DA. 1981; VOL. 11; NO 4; PP. 443-446; BIBL. 14 REF.Article

AN APPLICATION OF THE PRINCIPLE OF LIMITING ABSORPTION TO THE MOTIONS OF FLOATING BODIESLENOIR M; MARTIN D.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 2; PP. 370-383; BIBL. 7 REF.Article

ON THE UNIQUENESS PROBLEM IN COUPLED THERMOPLASTICITY. = SUR LE PROBLEME DE L'UNICITE EN THERMOPLASTICITE COUPLEEMROZ Z; RANIECKI B.1976; INTERNATION. J. ENGNG SCI.; G.B.; DA. 1976; VOL. 14; NO 2; PP. 211-221; BIBL. 9 REF.Article

PRINCIPE VARIATIONNEL ET QUELQUES THEOREMES GENERAUX DE LA THEORIE NON LOCALE DE LA VISCOELASTICITEDYACHINA AP.1975; MAT. METODY FIZ.-MEKH. POLJA, U.S.S.R.; S.S.S.R.; DA. 1975; NO 1; PP. 151-155; BIBL. 8 REF.Article

ON A PROBLEM OF KOLMOGOROV CONCERNING THE NORMAL DISTRIBUTION. = SUR UN PROBLEME DE KOLMOGOROV CONCERNANT LA DISTRIBUTION NORMALEROSSBERG HJ.1974; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1974; VOL. 19; NO 4; PP. 824-828; ABS. RUSSE; BIBL. 1 REF.Article

UNICITE ET NON-UNICITE DU PROBLEME DE CAUCHY POUR DES OPERATEURS A SYMBOLE PRINCIPAL REEL = UNIQUENESS AND NON-UNIQUENESS OF THE CAUCHY PROBLEM FOR OPERATORS WITH A REAL PRINCIPAL SYMBOLBAHOURI HAJER.1982; ; FRA; DA. 1982; 60 F.; 30 CM; BIBL. 12 REF.; TH. 3E CYCLE: MATH./PARIS 11/1982/3216Thesis

UNICIDAD DE LA SOLUCION DE KIRCHHOFF. = UNICITE DE LA SOLUTION DE KIRCHHOFFGOMEZ REINO CARNOTA C; VENCES BENITO MA.1977; AN. FIS.; ESP.; DA. 1977; VOL. 73; NO 2; PP. 66-69; ABS. ANGL.; BIBL. 8 REF.Article

UNIQUENESS THEOREMS FOR THE COMPRESSIBLE FLOW EQUATION.LEVIN SA.1976; APPLIC. ANAL.; G.B.; DA. 1976; VOL. 5; NO 3; PP. 207-215; BIBL. 7 REF.Article

CONDITIONS SUFFISANTES D'UNICITE D'UN CHAMP ALEATOIRE ET ESTIMATIONS POUR SES CORRECTIONSSTAVSKAYA ON.1975; MAT. ZAMET.; S.S.S.R.; DA. 1975; VOL. 18; NO 4; PP. 609-620; BIBL. 5 REF.Article

ON A PLANE STATE OF STRESSES IN LINEAR ELASTODYNAMICS.WOJNAR R.1974; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1974; VOL. 22; NO 10; PP. 865-869; ABS. RUSSE; BIBL. 4 REF.Article

THEOREMES FONDAMENTAUX DE L'HOLOGRAPHIE POUR UN MILIEU STATIQUE LINEAIREKRUPITSKIJ EH I.1974; IN: 6. VSES. SHK. GOLOGR. MATER.; EREVAN; 1974; LENINGRAD; LIYAF; DA. 1974; PP. 128-164; BIBL. 8 REF.Conference Paper

A NOTE ON UNIQUENESS IN THE LINEAR THEORY OF HEAT CONDUCTION WITH FINITE WAVE SPEEDS.NUNZIATO JW.1973; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1973; VOL. 25; NO 1; PP. 1-4; BIBL. 5 REF.Article

ON EXISTENCE AND UNIQUENESS THEOREMS CONCERNING THE H-MATRIX OF RADIATIVE TRANSFERSIEWERT CE; BURNISTON EE.1972; ASTROPHYS. J.; U.S.A.; DA. 1972; VOL. 174; NO 3, PART 1; PP. 629-641; BIBL. 13 REF.Serial Issue

A DERIVATION OF THE UNIQUENESS CONDITIONS IN COUPLED THERMOPLASTICITY. = DERIVATION DES CONDITIONS D'UNICITE EN THERMOPLASTICITE COUPLEEMROZ Z; RANIECKI B.1976; INTERNATION. J. ENGNG SCI.; G.B.; DA. 1976; VOL. 14; NO 4; PP. 395-401; BIBL. 1 REF.Article

EXISTENCE D'UNE SOLUTION POUR UN PROBLEME DYNAMIQUE EN ELASTICITE MICROPOLAIRECONSTANDA C.1974; STUD. CERC. MAT.; ROMAN.; DA. 1974; VOL. 26; NO 9; PP. 1197-1208; ABS. ANGL.; BIBL. 9 REF.Article

UN TEOREMA DI UNICITA PER LA PROPAGAZIONE DEL CALORE PER CONVESIONE FORZATA CON VELOCITA FINITA IN UN DOMINIO ILLIMITATO = THEOREME D'UNICITE POUR LA PROPAGATION DE LA CHALEUR PAR CONVECTION FORCEE A VITESSE FINIE DANS UN DOMAINE ILLIMITEFRANCHI F.1979; ATTI ACCAD. SCI. TORINO, CL. SCI. FIS. MAT. NAT.; ITA; DA. 1979; VOL. 113; NO 1-2; PP. 33-37; BIBL. 3 REF.Article

SUR UN PROBLEME D'UNICITE POUR LES MESURES FINIES DANS LES ESPACES EUCLIDIENSSAPAGOV NA.1974; ZAP. NAUCH. SEMINAR. LENINGRAD. OTDEL. MAT. INST. V.A. STEKLOVA; S.S.S.R.; DA. 1974; VOL. 41; PP. 3-13; BIBL. 9 REF.Article

ON UNIQUENCES IN THE ELASTOPLASTIC ANALYSIS OF FRAMES.SMITH DL; MUNRO J.1978; J. STRUCT. MECH.; U.S.A.; DA. 1978; VOL. 6; NO 1; PP. 85-106; BIBL. 14 REF.Article

SUR UNE CONDITION D'UNICITE DE LA SOLUTION D'UN SYSTEME D'EQUATIONS DIFFERENTIELLES STOCHASTIQUESLEBEDEV VA.1976; TEOR. VEROJAT. PRIMEN.; S.S.S.R.; DA. 1976; VOL. 21; NO 2; PP. 423-430; ABS. ANGL.; BIBL. 10 REF.Article

UNICITE ET PRINCIPE D'EXTREMUM EN THERMOVISCOPLASICITE FINIE COUPLEE.HALPHEN B.1975; ARCH. MECH.; POLAND; DA. 1975; VOL. 27; NO 5-6; PP. 707-713; ABS. ANGL. POL. RUSSE; BIBL. 6 REF.Article

ZUR THEORIE DER VISKOPLASTISCHEN STOFFE. = SUR LA THEORIE DES MATERIAUX VISCOPLASTIQUESDE BOER R.1974; Z. ANGEW. MATH. PHYS.; SCHWEIZ.; DA. 1974; VOL. 25; NO 2; PP. 195-208; ABS. ANGL.; BIBL. 5 REF.Article

A NOTE ON UNIQUENESS IN THE LINEAR THEORY OF HEAT CONDUCTION WITH FINITE WAVE SPEEDS = UNE NOTE SUR L'UNICITE DANS LA THEORIE LINEAIRE DE LA CONDUCTION THERMIQUE AVEC VITESSES D'ONDE FINIESNUNZIATO JW.1973; S.I.A.M. J. APPL. MATH.; U.S.A.; DA. 1973; VOL. 25; NO 1; PP. 1-4; BIBL. 5 REF.Article

SUR L'EXISTENCE ET L'UNICITE DE QUELQUES SEMI-MARTINGALESMIKULYAVICHYUS R.1982; LITOV. MAT. SB.; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 1; PP. 117-126; ABS. LIT/ENG; BIBL. 3 REF.Article

PROBLEMES BIDIMENSIONNELS DE CONTACT LIMITE DANS LA THEORIE DES MOMENTS EN THERMOELASTICITEDZHAVAKHISHVILI GI.1978; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; SUN; DA. 1978; VOL. 89; NO 2; PP. 321-324; ABS. GEO/ENG; BIBL. 5 REF.Article

A UNIQUENESS THEOREM FOR THE DISPLACEMENT PROBLEM INFINITE ELASTODYNAMICS.WHEELER L.1977; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1977; VOL. 63; NO 2; PP. 182-189; BIBL. 8 REF.Article

  • Page / 138